So, I guess there are two things bothering me today:
1. Cipro poisoning SUCKS! I know that I should be grateful for the improvements that I have made, and I AM however, I am still so irritated that my body has been so compromised by Cipro. The fact that they continually dispense this drug without informing the patient of the potential side effects is criminal!
Of course, my small improvement of being able to slightly bend my toes caused me to test my limits and try to walk and dance like a normal person. That would be USING my toes and pushing off with my toes as opposed to walking and dancing on my heels. That unfortunately led to a bit of a toe injury on my right foot, yup, the BIG TOE! Ugh, wonder how long it will take that to heal?
2. I hate the inflammation underneath the skin that causes the skin itself to be so tender that you don't want to sit or lie on it. The back of my thighs are killing me today, thank God it seems to be an intermittent side effect. It is so strange because een the slightest touch makes them feel as tough they are on fire! It has been long 5 months now.
So that being said, I hope those of you that have never been effected by Cipro, Levaquinn, Avelox, or any other floroquinolone, take my advice and steer clear of this poison! For those of you in the same boat or worse off, my best wishes to you and I hope you are having one of those "good" days!
I'm also a Cipro victim... 6 months in. I have recently had some improvement in my legs. If you haven't already, be sure to read "The Flox Report" (Google it... it's on several sites for free) and check out www.fqresearch.org for advice... they really helped me avoid further agravating the condition. Best of luck... I wish you much healing!
-Greg S. of California
Thanks Greg, I frequent www.fqresearch.org for advice and have read the report. Sounds like you and I are almost at the same length in time. Did it effect your legs and feet? That is where I was hardest hit.ReplyDelete